# SDR AALA202404242731

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON ELEVATOR HINGE ARM 6 ON RIGHT-HAND HORIZONTAL STABILIZER. REPLACED HINGE ARM 6 PER AMM 55-16-42-000-001-A.
